# SDR SWAA2013092620523

- Difficulty date: September 15, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 63,670 hours, 52,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TE STRUCTURE RSS 545 ANGLE CRACKED.  R & R ANGLE IAW SRM & DRAWING.
